Alert archive / Mississippi / Flash Flood Warnings in 2008

Flash Flood Warning 150, NWS Memphis, TN

October 7, 20084 counties in Mississippi

NWS Memphis, TN issued this flash flood warning at Oct 7, 2008, 8:13 PM CDT for 4 counties in Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 7, 2008, 8:13 PM CDT (01:13 UTC)
Expired
Oct 7, 2008, 11:15 PM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Calhoun County, MS, Lafayette County, MS, Pontotoc County, MS, Union County, MS

The radar

The Columbus AFB radar (KGWX), 82 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 7, 8:20 PM CDTFLASH FLOODPontotoc, MSHIGHWAY 278 WAS FLOODED BETWEEN PONTOTOC AND THAXTON. MAIN STREET AND OXFORD STREET IN PONTOTOC WERE ALSO FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 1.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2008-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2008-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
679 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-117 m²/s²
0-3 km storm-relative helicity
-61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 080113
FFWMEG
MSC013-071-115-145-080415-
/O.NEW.KMEG.FF.W.0150.081008T0113Z-081008T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
813 PM CDT TUE OCT 7 2008

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
  WESTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
  UNION COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHEASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 1115 PM CDT

* AT 813 PM CDT... WAS REPORTED OVER THE PAST HOUR DOPPLER RADAR
  ESTIMATES THAT 1 TO 3 INCHES OF RAINFALL HAS FALLEN ACROSS THE
  WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RANDOLPH...
  PONTOTOC...PINEDALE...NEW HARMONY...NEW ALBANY...KEOWNVILLE...ETTA
  AND ECRU.

.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3405 8939 3456 8919 3455 8873 3407 8911
      3407 8914 3404 8914 3402 8915

$$
2 follow-up statements
000 
WGUS74 KMEG 080117
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
818 PM CDT TUE OCT 7 2008

MSC013-071-115-145-080415-
/O.CON.KMEG.FF.W.0150.000000T0000Z-081008T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION MS-LAFAYETTE MS-PONTOTOC MS-CALHOUN MS-
818 PM CDT TUE OCT 7 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
NORTHEASTERN CALHOUN...NORTHWESTERN PONTOTOC...SOUTHEASTERN LAFAYETTE
AND UNION COUNTIES...

AT 818 PM CDT...IN THE PAST 30 MINUTES DOPPLER RADAR ESTIMATES THAT 
1 TO 3 INCHES OF RAINFALL HAS FALLEN ACROSS THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PONTOTOC...
  PINEDALE...NEW HARMONY...NEW ALBANY...KEOWNVILLE...ETTA AND ECRU.

.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3405 8939 3456 8919 3455 8873 3407 8911
      3407 8914 3404 8914 3402 8915

$$
000 
WGUS74 KMEG 080255
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
952 PM CDT TUE OCT 7 2008

MSC013-071-115-145-080415-
/O.CON.KMEG.FF.W.0150.000000T0000Z-081008T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION MS-LAFAYETTE MS-PONTOTOC MS-CALHOUN MS-
952 PM CDT TUE OCT 7 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
NORTHEASTERN CALHOUN...NORTHWESTERN PONTOTOC...SOUTHEASTERN LAFAYETTE
AND UNION COUNTIES...

AT 952 PM CDT... HEAVY RAIN HAD MOVED OUT OF THE WARNED AREA. 
HOWEVER...IT WILL LIKELY TAKE SOME TIME FOR WATERS FROM EARLIER 
HEAVY RAINS TO RECEDE.

AT 820 PM CDT... HIGHWAY 278 WAS FLOODED BETWEEN THE CITIES OF 
PONTOTOC AND THAXTON. OTHER STREETS WITHIN THE CITY OF PONTOTOC WERE 
ALSO FLOODED. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PONTOTOC...
  PINEDALE...NEW HARMONY...NEW ALBANY...KEOWNVILLE...ETTA AND ECRU.

DO NOT DRIVE THROUGH WATER COVER ROADS. 

LAT...LON 3405 8939 3456 8919 3455 8873 3407 8911
      3407 8914 3404 8914 3402 8915

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Oct 7, 7:22 PM CDT, 51 minutes earlier.

Area forecast discussion, Oct 7, 7:22 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
722 PM CDT TUE OCT 7 2008

.UPDATE...
CONVECTIVE SYSTEM WAS BECOMING FOCUSED OVER EASTERN PORTIONS OF
THE MIDSOUTH AT DISCUSSION TIME. SURFACE ANALYSIS WAS RATHER
COMPLEX... BUT IT APPEARS THE SEVERE THREAT FOR THE REMAINDER OF
THE EVENING WILL RESIDE NEAR AND TO THE SOUTH OF A WARM FRONT NEAR
TUPELO. THIS FRONT EXTENDS TO THE WEST...TOWARD TUNICA.

FORECAST WAS RECENTLY UPDATED TO ACCOUNT FOR CURRENT CONVECTIVE
TRENDS AND FOR MINOR ADJUSTMENTS OVERNIGHT TEMPS.

PWB

&&

.PREV DISCUSSION... /ISSUED 315 PM CDT TUE OCT 7 2008/

DISCUSSION...

A STRONG UPPER LEVEL TROF IS PUSHING INTO THE REGION THIS
AFTERNOON. THE ASSOCIATED COLD FRONT IS PUSHING THROUGH ARKANSAS
WHILE A WARM FRONT CONTINUES TO PUSH NORTH THROUGH THE DELTA
REGION. DEWPOINTS ALONG AND SOUTH OF THE FRONT...WHICH WAS LOCATED
NEAR MEMPHIS AT 3 PM CST...ARE IN THE LOWER 70S WITH TEMPS
AROUND 80. AN AREA OF STRONG THUNDERSTORMS HAS RAPIDLY DEVELOPED
FROM MEMPHIS SOUTHWESTWARD AS LIFT ASSOCIATED WITH THE UPPER TROF
CONTINUES TO SPREAD ACROSS THE MID SOUTH AND THE COLD FRONT
APPROACHES THE DELTA. AT THE SAME TIME COOLER MID LEVEL TEMPS
ASSOCIATED WITH THE UPPER TROF PUSHING INTO THE REGION ARE HELPING
TO STEEPEN LAPSE RATES AND INCREASE THE INSTABILITY ACROSS THE
DELTA. SBCAPES RANGE FROM 1200 J/KG TO 1500 J/KG FROM MEMPHIS
SOUTH ALONG THE MISSISSIPPI RIVER. AS A RESULT OF THE MOIST AND
UNSTABLE AIR MOVING FURTHER NORTH THAN PREVIOUSLY EXPECTED THE
SLIGHT RISK HAS BEEN EXPANDED NORTHWARD AND NOW INCLUDES MOST OF
THE DELTA REGION IN OUR FORECAST AREA. AT THIS TIME THE MAIN
THREAT FROM ANY STORMS THAT DO BECOME SEVERE WILL BE DAMAGING
WINDS AND LARGE HAIL. BY MIDNIGHT THE COLD FRONT WILL BE NEAR THE
MISSISSIPPI RIVER. HOWEVER...THE SEVERE THREAT WILL DIMINISH
SINCE THE BOUNDARY LAYER WILL START TO STABILIZE. SHOWERS AND
THUNDERSTORMS WILL DIMINISH FROM WEST TO EAST AFTER MIDNIGHT.

BY 12Z WEDNESDAY THE COLD FRONT WILL BE LOCATED ROUGHLY ALONG THE
EASTERN BORDER OF THE FORECAST AREA WITH THE UPPER TROF AXIS
THROUGH MEMPHIS. EXPECT MUCH COOLER TEMPS WITH HIGHS ONLY IN THE
LOWER 70S DUE TO THE UPPER LOW MOVING ACROSS THE AREA. THERE WILL
BE PLENTY OF CLOUDS WITH SOME LINGERING PRECIP...ESPECIALLY
ACROSS EASTERN SECTIONS. ALL RAIN SHOULD EXIT THE REGION BY
WEDNESDAY EVENING AFTER AS THE UPPER LOW MOVES INTO GEORGIA.
WRAPAROUND CLOUDS WILL ONLY SLOWLY CLEAR THE AREA WEDNESDAY NIGHT.

LONG RANGE MODELS ARE IN GOOD AGREEMENT WITH BUILDING A UPPER
LEVEL RIDGE ACROSS THE REGION THURSDAY THROUGH THE WEEKEND INTO
MONDAY. EXPECT RAIN FREE CONDITIONS AND WARMER THAN NORMAL TEMPS
BY THE WEEKEND WITH HIGHS IN THE MID 80S. LOOKS LIKE THE NEXT
CHANCE FOR RAIN WILL COME MONDAY NIGHT INTO TUESDAY WITH THE
POSSIBILITY OF A COLD FRONTAL PASSAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  59  72  57  79 /  80  10   0  10
MKL  61  72  55  79 /  90  30  10  10
JBR  58  72  52  78 /  50  10   0  10
TUP  61  73  57  80 /  90  30  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Oct 7, 6:17 PM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
617 PM CDT TUE OCT 7 2008

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-081100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
617 PM CDT TUE OCT 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER NORTH
MISSISSIPPI...MAINLY EAST OF INTERSTATE 55 THROUGH LATE EVENING. THE
MAIN THREATS WILL BE DAMAGING WINDS. BRIEF TORNADOES WILL ALSO BE
POSSIBLE. THE THREAT FOR SEVERE STORMS SHOULD DIMINISH BY 10 PM CDT.

ADDITIONALLY...HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING WILL BE
POSSIBLE ACROSS NORTH MISSISSIPPI AND WEST TENNESSEE THROUGH THE
LATE EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING OVER NORTH
MISSISSIPPI...MAINLY EAST OF INTERSTATE 55.

PWB

In the hours before

Special weather statement, Oct 7, 5:20 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
520 PM CDT TUE OCT 7 2008

MSZ013-072245-
LAFAYETTE MS-
520 PM CDT TUE OCT 7 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  NORTHERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...

A THUNDERSTORM WITH WEAK ROTATION WAS LOCATED 4 MILES NORTHEAST OF
OXFORD AT 520 PM CDT...MOVING NORTHEAST AT 22 MPH. THIS STORM IS
BEING MONITORED CLOSELY FOR INTENSIFICATION.

PEOPLE IN LAFAYETTE COUNTY...INCLUDING LOCATIONS NEAR HOLLY SPRINGS
NATIONAL FOREST AND OXFORD...SHOULD MONITOR THIS STORM CLOSELY THIS
SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 545 PM CDT.
Special weather statement, Oct 7, 5:30 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
530 PM CDT TUE OCT 7 2008

MSZ013-072315-
LAFAYETTE MS-
530 PM CDT TUE OCT 7 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  EASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM WITH WEAK ROTATION WAS LOCATED 3 MILES WEST OF
PARIS AT 530 PM CDT...MOVING NORTHEAST AT 20 MPH. THIS STORM IS
BEING MONITORED CLOSELY FOR INTENSIFICATION.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN LAFAYETTE COUNTY SHOULD MONITOR THIS STORM CLOSELY THIS
SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 615 PM CDT.
Special weather statement, Oct 7, 6:32 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
632 PM CDT TUE OCT 7 2008

MSZ022-080015-
CALHOUN MS-
632 PM CDT TUE OCT 7 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  NORTHERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM WITH WEAK ROTATION WAS LOCATED 9 MILES WEST OF
PITTSBORO AT 632 PM CDT...MOVING NORTHEAST AT 21 MPH. THIS STORM IS
BEING MONITORED CLOSELY FOR INTENSIFICATION.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CALHOUN COUNTY SHOULD MONITOR THIS STORM CLOSELY THIS
SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 715 PM CDT.
Local storm report, Oct 7, 7:08 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
708 PM CDT TUE OCT 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     FLASH FLOOD      HOLLY SPRINGS           34.77N 89.44W
10/07/2008                   MARSHALL           MS   LAW ENFORCEMENT

            CRAFT STREET IN HOLLY SPRINGS WAS FLOODED.

&&

CCD
Special weather statement, Oct 7, 7:52 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
752 PM CDT TUE OCT 7 2008

MSZ015-080130-
PONTOTOC MS-
752 PM CDT TUE OCT 7 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM WITH WEAK ROTATION WAS LOCATED 3 MILES
SOUTHWEST OF RANDOLPH AT 752 PM CDT...MOVING NORTHEAST AT 20 MPH.
THIS STORM IS BEING MONITORED CLOSELY FOR INTENSIFICATION.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN PONTOTOC COUNTY...INCLUDING LOCATIONS NEAR PONTOTOC AND
TRACE STATE PARK...SHOULD MONITOR THIS STORM CLOSELY THIS SIGNIFICANT
WEATHER ALERT IS IN EFFECT UNTIL 830 PM CDT.
Special weather statement, Oct 7, 7:54 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
754 PM CDT TUE OCT 7 2008

MSZ004-014-080145-
TIPPAH MS-UNION MS-
754 PM CDT TUE OCT 7 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  SOUTHERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  UNION COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM WITH WEAK ROTATION WAS LOCATED 5 MILES
SOUTHWEST OF NEW ALBANY AT 754 PM CDT...MOVING NORTHEAST AT 30 MPH.
THIS STORM IS BEING MONITORED CLOSELY FOR INTENSIFICATION.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN TIPPAH AND UNION COUNTIES...INCLUDING LOCATIONS NEAR NEW
ALBANY AND RIPLEY...SHOULD MONITOR THIS STORM CLOSELY THIS
SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 845 PM CDT.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 7:12 PM CDTTornado WarningMEGCalhoun, Lafayette, Pontotoc28 min
Oct 7, 8:22 PM CDTSevere Thunderstorm WarningMEGLee, Pontotoc38 min
Oct 7, 9:34 PM CDTFlash Flood WarningMEGLee, Pontotoc, Prentiss, Union3 hr
Oct 7, 11:17 PM CDTAreal Flood AdvisoryMEGItawamba, Prentiss, Tishomingo118 min

Nearby

Flash Flood Warnings in Mississippi, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.